# SDR AC2A097164

- Difficulty date: April 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,441 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 430010122101
- Condition: Cracked
- Location: M/R Head
- Part time: 2,442 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS CRACKED WHERE THREADED AREA ATTACHES TO FLANGE.  REPLACED STUD ASSEMBLY.
